Siktar, Joshua individual record
Visiting Assistant Professor
Positions:
selected publications
Academic Articles4
  • Mengesha, T., Salgado, A. J., & Siktar, J. M. (2023). On the Optimal Control of a Linear Peridynamics Model. Applied Mathematics and Optimization. 88(3), 70.
    doi badge online source badge
  • Gilson, A., Killen, H., Lengyel, T., Miller, S. J., Nadia, R., Siktar, J. M., & Sulkin, L. (2021). Zeckendorfs Theorem Using Indices in an Arithmetic Progression. Fibonacci Quarterly. 59(4), 327-337.
    doi badge online source badge
  • Fang, E., Jenkins, J., Lee, Z., Li, D., Lu, E., Miller, S. J., Salgado, D., & Siktar, J. M. (2020). Central Limit Theorems for Compound Paths on the Two-Dimensional Lattice. Fibonacci Quarterly. 58(3), 208-225.
    doi badge online source badge
  • Chen, E., Chen, R., Guo, L., Jiang, C., Miller, S. J., Siktar, J. M., & Yu, P. (2019). Gaussian Behavior in Zeckendorf Decompositions from Lattices. Fibonacci Quarterly. 57(3), 201-212.
    doi badge online source badge
Repository Documents / Preprints1
  • doi badge